# SDR HEEA967493

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Cracked
- Location: Nr 2
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKS BEYOND LIMITS ON #2 NOZZLE BRAZED AREA BETWEEN DIAPHRAGM AND VANE INNER BAND. REPLACED DISCREPANT PART.
